# SDR 95UAL900076

- Difficulty date: August 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903UA
- Make and model: Boeing 737522
- Aircraft serial: 25003
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Cable
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS EEL LIGHTING INOP.  REPLACED POWER LEADER CABLE FROM INVERTER TO EEL LIGHTING.
